Alert archive / Ohio / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 111, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at Jul 19, 2020, 5:47 PM EDT for Geauga County, Portage County, Ohio. It was in force for 58 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 19, 2020, 5:47 PM EDT (21:47 UTC)
- Expired
- Jul 19, 2020, 6:45 PM EDT
- In force
- 58 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Geauga County, OH, Portage County, OH
The radar
The Cleveland radar (KCLE), 53 km from the middle of the area, began a volume at 21:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 19, 5:55 PM EDT | TSTM WND DMG | 2 Wnw Streetsboro, OH | MULTIPLE TREES WERE BLOWN DOWN BETWEEN HUDSON AND STREETSBORO. TIME WAS ESTIMATED BY RADAR. |
| Jul 19, 6:03 PM EDT | TSTM WND DMG | 1 E Streetsboro, OH | TREE DOWN WAS ACROSS EASTBOUND SR-14 ON EAST SIDE OF STREETSBORO AND BLOCKING TRAFFIC. TIME WAS ESTIMATED. |
| Jul 19, 6:04 PM EDT | TSTM WND DMG | Streetsboro, OH | MULTIPLE LARGE TREE BRANCHES BLOWN DOWN IN STREETSBORO. TIME WAS ESTIMATED BY RADAR. REPORT FROM SOCIAL MEDIA. |
| Jul 19, 6:05 PM EDT | TSTM WND DMG | Streetsboro, OH | LARGE TREE BRANCHES BLOWN DOWN SOUTHWEST OF STREETSBORO. REPORT FROM SOCIAL MEDIA. |
| Jul 19, 6:20 PM EDT | TSTM WND DMG | 1 N Garrettsville, OH | SEVERAL TREES BLOWN DOWN BLOCKING THE ROADWAY NEAR SUGAR BUSH GOLF CLUB. |
| Jul 19, 6:22 PM EDT | TSTM WND DMG | 3 W South Canal, OH | NWS EMPLOYEE REPORTS LARGE TREES DOWN NEAR THE INTERSECTION OF STATE ROUTE 5 AND STATE ROUTE 225 SOUTH OF THE RAVENNA ARSENAL. TIME ESTIMATED VIA RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 19, 4:16 PM EDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 9.8 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 215 J/kg
- Mixed-layer CIN
- -49 J/kg
- Mixed-layer LCL
- 1236 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 53 m²/s²
- 0-3 km storm-relative helicity
- 62 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
372
WUUS51 KCLE 192147
SVRCLE
OHC055-133-192245-
/O.NEW.KCLE.SV.W.0111.200719T2147Z-200719T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
547 PM EDT Sun Jul 19 2020
The National Weather Service in Cleveland has issued a
* Severe Thunderstorm Warning for...
Northern Portage County in northeastern Ohio...
Geauga County in northeastern Ohio...
* Until 645 PM EDT.
* At 546 PM EDT, severe thunderstorms were located along a line
extending from near Chagrin Falls to near Cuyahoga Falls, moving
east at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines.
* Locations impacted include...
Ravenna, Streetsboro, South Russell, Middlefield, Garrettsville,
Burton, Mantua, Chesterland, Aurora, Parkman, Chagrin Falls,
Huntsburg, Claridon, Windham, Hiram, Bainbridge, Hunting Valley,
Aquilla, Sugar Bush Knolls and Wayland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4114 8100 4113 8101 4118 8139 4142 8139
4142 8137 4144 8137 4145 8139 4152 8139
4158 8101
TIME...MOT...LOC 2146Z 259DEG 38KT 4146 8138 4121 8160
HAIL...<.75IN
WIND...60MPH
$$
Sefcovic2 follow-up statements
771
WWUS51 KCLE 192224
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
624 PM EDT Sun Jul 19 2020
OHC055-192232-
/O.CAN.KCLE.SV.W.0111.000000T0000Z-200719T2245Z/
Geauga OH-
624 PM EDT Sun Jul 19 2020
...THE SEVERE THUNDERSTORM WARNING FOR GEAUGA COUNTY IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
northeastern Ohio.
LAT...LON 4116 8124 4135 8109 4135 8101 4114 8100
4113 8100
TIME...MOT...LOC 2222Z 267DEG 31KT 4137 8099 4113 8120
$$
OHC133-192245-
/O.CON.KCLE.SV.W.0111.000000T0000Z-200719T2245Z/
Portage OH-
624 PM EDT Sun Jul 19 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR NORTHEASTERN PORTAGE COUNTY...
At 622 PM EDT, severe thunderstorms were located along a line
extending from West Farmington to near Ravenna, moving east at 35
mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines.
Locations impacted include...
Ravenna, Garrettsville, Windham and Wayland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4116 8124 4135 8109 4135 8101 4114 8100
4113 8100
TIME...MOT...LOC 2222Z 267DEG 31KT 4137 8099 4113 8120
HAIL...<.75IN
WIND...60MPH
$$
Sefcovic518
WWUS51 KCLE 192246 RRA
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
646 PM EDT Sun Jul 19 2020
OHC133-192256-
/O.EXP.KCLE.SV.W.0111.000000T0000Z-200719T2245Z/
Portage OH-
646 PM EDT Sun Jul 19 2020
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PORTAGE COUNTY
HAS EXPIRED...
The storms which prompted the warning have moved out of the area.
Therefore, the warning has been allowed to expire.
A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
northeastern Ohio.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Cleveland.
LAT...LON 4116 8124 4135 8109 4135 8101 4114 8100
4113 8100
TIME...MOT...LOC 2246Z 259DEG 38KT 4141 8069 4117 8090
$$
SefcovicWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 3:41 PM EDT, 2 hours 6 minutes earlier.
Area forecast discussion, Jul 19, 3:41 PM EDT, 2 hours 6 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Cleveland OH
341 PM EDT Sun Jul 19 2020
.SYNOPSIS...
A cold front will become nearly stationary across the Ohio
Valley through Monday. The stationary front will lift north as a
warm front on Tuesday. Another cold front will move east across
the area on Wednesday.
&&
.NEAR TERM /THROUGH MONDAY NIGHT/...
The weather forecast this afternoon and going into this evening
has been challenging with the scattered and unorganized
convection. High res short term model guidance has been very
little help with no clear solutions to latch on what is going on
with the convection that is out there. There is moderate MLCape
values around 2000-2500 J/KG with modest Bulk shear values.
There is no defined surface boundary for a good focus of
convection at the moment. The weak cold front is still way back
west of the region. With that said, we will broad brush the
forecast for through the evening with scattered strong to
isolated severe convection moving across the area. High res
model output still indicate clusters and a couple mini bow light
segments with the orientation of the convection. Any surges with
the bow segments will have the best potential of having damaging
wind gusts. Some hail could be possible but freezing levels are
very high. PW values are high and the way the thunderstorms
could training over localized areas from west to east this
evening could lead to an isolated heavy rainfall and flooding
threat. Most of the convection and showers will be decreasing
and moving south of the area by 02z this evening.
The weak cold front will shift the winds to more of a west
direction late tonight and slightly drier air will move in
briefing for Monday. Dewpoints will be down to the lower 60s
instead of the lower to middle 70s like today. Temperatures
will be lower in the 80s on Monday with a fairly nice day. There
will be some high cloudiness in the southern sky but fair skies
expected. Surface winds will be light and variable through
Monday night along with quiet weather.
&&
.SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/...
Nearly zonal flow persists across the area early in this forecast
period but amplification of the upper level ridge will take place
over the northern Plains states by Wednesday night. This will cause
an upper level low pressure system to develop over west central
Ontario, Canada. This will result in surface low pressure that will
develop over the northern Plains and then move east into the
northern Great Lakes by Wednesday night and then east of the area
Thursday. A warm front will lift north of the lake Wednesday
followed by a cold front Thursday. In the mean time, surface high
pressure will move east across the Great Lakes Tuesday ahead of the
surface low pressure system. Moisture will push north out of the
Gulf of Mexico toward the area and arrive just ahead of the low
pressure system. Once the cold front moves southeast and east of
the area, drier air will begin to spill into the area from the
northwest with the high pressure.
The threat for showers and thunderstorms will be ongoing in the
presence of the low pressure system and day time instability and
present moisture Tuesday afternoon through Thursday. If front moves
across the area faster than anticipated, then forecast area may wind
up dry Thursday.
Temperatures will continue to be on the warm side Tuesday with highs
in the upper 80s to near 90 degrees across much of the area.
Exception will be northwest Pennsylvania with highs in the lower to
middle 80s. Highs Wednesday and Thursday will be a tad cooler in
the middle 80s west and lower 80s east.
&&
.LONG TERM /THURSDAY THROUGH SUNDAY/...
Amplification of the northern Plains ridge will continue to take
place and shift east slowly during this forecast period. This will
return the area into another surge of much warmer air as we head
into the latter part of next weekend. Surface high pressure will
build east across the central Great Lakes by Friday and then become
absorbed into high pressure over the deep south. The forecast area
will pinched in between surface anticyclonic flow as a result of the
high pressure to the south and cyclonic flow due to the low pressure
system to the northeast near Maine by Sunday. Increasing 1000-500
MB thicknesses will shift east across the local area resulting in
heating once again. Some more limited moisture will begin to return
to the area by Saturday and Sunday. This will result in decreasing
chances for showers Thursday night and then begin to ramp up again
from west to east Friday. Showers and possibly a thunderstorm will
be a threat for the rest of the weekend. Temperatures will be
gradually warming back to the middle and upper 80s during this
period for highs and lows in the 60s to lower 70s.
&&
.AVIATION /18Z Sunday THROUGH Friday/...
Mainly VFR conditions are expected with the exception for this
afternoon and evening in and around scattered strong to severe
convection. We have mentioned this potential in a TEMPO groups
between 20z and 02z from northwest to southeast across the area.
Ceilings and visibilities may drop briefly to MVFR. All
convection will decrease and move out of the area later tonight.
VFR is expected for tomorrow. Winds will be southwesterly and
gusty this afternoon 10 to 15 knots. Gusts will be higher at
around 20 knots. Higher gusts of 30 to 45 knots could be
possible in and near thunderstorms this afternoon and evening.
Winds will relax from the west tonight and tomorrow around 5 to
10 knots.
Outlook...Occasional non-VFR possible with scattered showers
and thunderstorms on Tuesday and Wednesday.
&&
.MARINE...
A small craft advisory remains in effect across the area as westerly
flow continues to produce winds 15 to 25 knots across the area.
Winds will diminish Monday and become light and variable through
Tuesday night. Otherwise, light and variable flow expected Thursday
and Friday and no other headlines expected.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...Heat Advisory until 8 PM EDT this evening for OHZ003-006>014-
017>023-027>033-036>038-047-089.
PA...None.
MARINE...Small Craft Advisory until midnight EDT tonight for LEZ147>149.
Small Craft Advisory until 10 PM EDT this evening for
LEZ142>146.
&&
SYNOPSIS...Griffin
NEAR TERM...Griffin
SHORT TERM...Lombardy
LONG TERM...Lombardy
AVIATION...Griffin
MARINE...LombardyHazardous weather outlook, Jul 19, 2:52 PM EDT, 2 hours 55 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 252 PM EDT Sun Jul 19 2020 LEZ061-142>149-162>169-201900- Lake Erie open waters from Ripley to Buffalo NY- Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH- Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- Lake Erie open waters from Maumee Bay to Reno Beach OH- Lake Erie open waters from Reno Beach to The Islands OH- Lake Erie open waters from The Islands to Vermilion OH- Lake Erie open waters from Vermilion to Avon Point OH- Lake Erie open waters from Avon Point to Willowick OH- Lake Erie open waters from Willowick to Geneva-on-the-Lake OH- Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie open waters from Conneaut OH to Ripley NY- 252 PM EDT Sun Jul 19 2020 This Hazardous Weather Outlook is for central Lake Erie, eastern Lake Erie and western Lake Erie. .DAY ONE...This afternoon and tonight. There is a slight risk for strong to severe storms this afternoon and evening with the primary threat being damaging winds and heavy rain. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. OHZ003-006>014-017>023-027>033-036>038-047-089-201900- Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga- Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull- Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow- Holmes-Knox-Ashtabula Lakeshore- 252 PM EDT Sun Jul 19 2020 ...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for north central Ohio, northeast Ohio and northwest Ohio. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. There is a slight risk for strong to severe storms this afternoon and evening with the primary threat being damaging winds and heavy rain. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. PAZ001>003-201900- Northern Erie-Southern Erie-Crawford- 252 PM EDT Sun Jul 19 2020 This Hazardous Weather Outlook is for northwest Pennsylvania. .DAY ONE...This afternoon and tonight. There is a slight risk for strong to severe storms this afternoon and evening with the primary threat being damaging winds and heavy rain. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines.
In the hours before
Special weather statement, Jul 19, 2:32 PM EDT, 3 hours 15 minutes before
Special Weather Statement
National Weather Service Cleveland OH
232 PM EDT Sun Jul 19 2020
PAZ002-191915-
Southern Erie-
232 PM EDT Sun Jul 19 2020
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN ERIE COUNTY...
At 231 PM EDT, a strong thunderstorm was located over Corry, or 25
miles southwest of Jamestown, moving east at 60 mph.
Wind gusts up to 50 mph are possible with this storm.
Locations impacted include...
Corry, Union City, Wattsburg and Elgin.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4185 7961 4185 7996 4204 7993 4204 7976
4200 7975 4200 7962 4199 7961
TIME...MOT...LOC 1831Z 270DEG 51KT 4195 7968
LombardyLocal storm report, Jul 19, 4:28 PM EDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
428 PM EDT SUN JUL 19 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM MARINE TSTM WIND 9 ENE OREGON 41.70N 83.26W
07/19/2020 M41 MPH LEZ142 OH BUOY
NDBC STATION TWCO1 8 ENE OREGON.
&&
ANMLocal storm report, Jul 19, 4:57 PM EDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
457 PM EDT SUN JUL 19 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM MARINE TSTM WIND 1 NNW FAIRPORT HARBOR 41.76N 81.28W
07/19/2020 M43 MPH LAKE OH BUOY
BUOY STATION FAIO1 FAIRPORT, OH.
&&
ANMSpecial weather statement, Jul 19, 5:17 PM EDT, 30 minutes before
Special Weather Statement
National Weather Service Cleveland OH
517 PM EDT Sun Jul 19 2020
OHZ012>014-089-PAZ001>003-192200-
Geauga-Lake-Ashtabula Lakeshore-Ashtabula Inland-Northern
Erie-Southern Erie-Crawford-
517 PM EDT Sun Jul 19 2020
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL GEAUGA...
LAKE...ASHTABULA...SOUTHWESTERN ERIE AND CRAWFORD COUNTIES...
At 517 PM EDT, strong thunderstorms were clustered 8 miles north of
Orwell, or 13 miles south of Geneva-On-The-Lake, moving east at 35
mph.
Wind gusts up to 50 mph are possible with this storm.
Locations impacted include...
Erie, Painesville, Ashtabula, Willowick, Meadville, Conneaut,
Chardon, Fairport Harbor, Mentor, Willoughby, Eastlake, Edinboro,
Madison, Girard, North Kingsville, Cambridge Springs, Perry, Orwell,
Albion and Andover.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4149 8001 4152 8110 4148 8138 4158 8138
4158 8148 4163 8148 4174 8131 4197 8052
4217 7999
TIME...MOT...LOC 2117Z 260DEG 28KT 4166 8090
GreenawaltLocal storm report, Jul 19, 5:32 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
532 PM EDT SUN JUL 19 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM TSTM WND DMG 1 SE PERRYSBURG 41.54N 83.60W
07/19/2020 WOOD OH PUBLIC
MULTIPLE LARGE BRANCHES DOWN IN DRIVEWAY.
&&
ANMLocal storm report, Jul 19, 5:44 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
544 PM EDT SUN JUL 19 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM TSTM WND DMG 2 NE AQUILLA 41.57N 81.14W
07/19/2020 GEAUGA OH FIRE DEPT/RESCUE
TREE AND WIRES DOWN. TIME ESTIMATED VIA
RADAR.
&&
ANMThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 19, 4:11 AM EDT | Small Craft Advisory | CLE | 18 hr | |
| Jul 19, 1:01 PM EDT | Special Marine Warning | CLE | 63 min | |
| Jul 19, 1:13 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula | 77 min |
| Jul 19, 1:47 PM EDT | Special Marine Warning | CLE | 43 min | |
| Jul 19, 3:01 PM EDT | Areal Flood Warning | CLE | Ashtabula | 4 hr |
| Jul 19, 3:24 PM EDT | Severe Thunderstorm Warning | CLE | Lucas, Ottawa, Sandusky, Wood | 51 min |
| Jul 19, 3:28 PM EDT | Special Marine Warning | CLE | 92 min | |
| Jul 19, 3:50 PM EDT | Areal Flood Advisory | CLE | Lucas, Wood | 3 hr |
| Jul 19, 4:13 PM EDT | Severe Thunderstorm Warning | CLE | Lucas, Ottawa | 40 min |
| Jul 19, 4:14 PM EDT | Special Marine Warning | CLE | 108 min | |
| Jul 19, 4:28 PM EDT | Severe Thunderstorm Warning | CLE | Erie, Huron | 47 min |
| Jul 19, 4:50 PM EDT | Severe Thunderstorm Warning | CLE | Lorain | 55 min |
| Jul 19, 5:00 PM EDT | Special Marine Warning | CLE | 47 min | |
| Jul 19, 5:18 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Medina, Summit | 57 min |
| Jul 19, 5:26 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula | 64 min |
| Jul 19, 6:18 PM EDT | Severe Thunderstorm Warning | CLE | Mahoning, Portage, Trumbull | 57 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.